Fast and Exact Simulation of Large Gaussian Lattice Systems in R^2: Exploring the Limits


Gneiting, Tilmann ; Sevcíková, Hana ; Percival, Donald B. ; Schlather, Martin ; Jiang, Yindeng


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Journal of Computational & Graphical Statistics
Volume: 15
Issue number: 3
Page range: 483-501
Place of publication: Alexandria, Va.
Publishing house: American Statistical Assoc. [u.a.]
ISSN: 1061-8600
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 310 Statistics
510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Gneiting, Tilmann ; Sevcíková, Hana ; Percival, Donald B. ; Schlather, Martin ; Jiang, Yindeng (2006) Fast and Exact Simulation of Large Gaussian Lattice Systems in R^2: Exploring the Limits. Journal of Computational & Graphical Statistics Alexandria, Va. 15 3 483-501 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item